# SDR P5CA2010041301628

- Difficulty date: April 13, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 40,805 hours, 6,694 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR LOWER AFT CORNER SKIN DENT REPAIR AT BS 1920.  DURING C-CHECK AT TPE ACCOMPLISHED PART 2 INTERIM REPAIR IAW ENGINEERING ORDER 44452A072 REV A.
